Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 901–1080
Issue 5, 721–899
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
When the catenary degree agrees with the tame degree in numerical semigroups of embedding dimension three

Pedro A. García-Sánchez and Caterina Viola

Vol. 8 (2015), No. 4, 677–694
Abstract

We characterize numerical semigroups of embedding dimension three having the same catenary and tame degrees.

Keywords
numerical semigroup, catenary degree, tame degree
Mathematical Subject Classification 2010
Primary: 20M13
Secondary: 20M14, 13A05
Milestones
Received: 13 July 2014
Revised: 20 August 2014
Accepted: 7 September 2014
Published: 23 June 2015

Communicated by Scott T. Chapman
Authors
Pedro A. García-Sánchez
Departamento de Álgebra
Universidad de Granada
Facultad de Ciencias
Av. Fuentenueva, s/n
18071 Granada
Spain
Caterina Viola
Dipartimento di Matematica e Informatica
Università degli Studi di Catania
Viale A. Doria, 6
I-95125 Catania
Italy